Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Craigems

My 5 Month Accutane update

Guest Craigems

Okay i'm about 5 months into my acne treatment of this cool drug called Accutane.

HOW MY SKIN LOOKS:

I have about 2 small cystic spots on the left side of my neck which is really itchily annoying. And i have about 2 small papules on the right side of my hairline. This has been a reasonably bad week, coz usually since about month 3 i was only getting on average 2-3 spots per week. I think its coz of easter and i've had a big jump in my sugar intake.

My chest got 2 cystic lumps on it but they have "popped" (yeh graphic i know lol) and they are going down now. My back and shoulders are COMPLEATLY ACNE FREE I'M SOO STOKED!

I really cannot believe how well my Acne is disappearing ... slowly but surely. The worst part about it all is the scarring. Specially on my neck .. i wish i just had scarring on my face and not my neck however ... not so... i have scars on my neck none on my face ..cept for the red spots and light indentations which i have been told will go when the skin tightens when i stop tane.

Chest and back spots ... lots of red spots everywhere. Its like someones splashed red paint through a fly screen onto my body. But the marks have faded slowly they are getting lighter by the month, some have even gone.

MOOD:

Happy, i've been going out heaps to clubs n stuff, and yeh i know i'm bad but i've been drinking quite a bit ... but i stop when i get tipsy and then pile in the water, hoping to somewhat get rid of the alcohol outta my kidneys and liver.

I think tane has had the opposite affect on me compared to some reasant posts on depression. I've had quite the opposite, i've been happy, willing to go-out... i'm like gaining a pretty cool social life now. Heck even tho my skin looks scarred and battered drunk girls are still comming up and dancing with me even though i'm a shithouse dancer and i do all the "Mr. Bean" movements. Okay they arnt the hottest looking girls but still hey i'm working my way up which is pretty cool. lol.gif

I do get the odd rage strike but its really only on my parents and sister ... NATURALLY. rolleyes.gif

DOSAGE:

40mg/day

7mg/prednisone a day working down each week by a little (like 2-3mg) till eventually off. eusa_dance.gif

SIDE EFFECTS:

Little bit of dry lips every so often

Dry eyes (bloodshot) - but i have allergic eyes so it tends to happen a bit.

***NOTHING ELSE***

I'm on about a 9month course and i weight roughly 90kg so thats about 196-198lbs or something. And i will more than likely not go any higher than 40mg because i'm a long-termer.

I think in about 2 more months time, at the rate i'm going, i think i'll be getting maybe 1 spot a week. I think my body has reacted instantly to the tane and this was basically from DAY 1 BECAUSE I NEVER GOT ANY INITIAL BREAKOUT.

___________________________________________________________________

Hope everyone else is doing well, let me know if want me to explain anything more indepth to ya about my treatment. Mood etc. smile.gifeusa_whistle.gifeusa_clap.gif

post-10159-1111894961_thumb.jpg

post-10159-1111894961_thumb.jpg

Share this post


Link to post
Share on other sites

Aww 4 me! wub.gif

I luv ya Craig! wub.gif

I am so glad to finally get your update! UR lookin good sweetie what ur doin is workin!

Now that you are on 40mg are you noticing any hair loss? I still am. I have been getting some sun too, yay! Not this weekend though, it is rainy and yucky.

Thanx for posting! biggrin.gif

Share this post


Link to post
Share on other sites

craig(ems)!!! that sounds great! congrats!

enjoy the skin, the dancing and...the ladies...you KNOW we (us acne.com-ers) would dance with you in a SEC!!!

good luck with the next few months.

and, ps, i am totally jealous that you didn't have an initial breakout. i think i am still going through mine, and have been for the past few weeks. (i am in week 7). i think i might want to go back on the prednisone. i have an apt with the dermo a week from monday...we'll see...

Share this post


Link to post
Share on other sites
Guest Craigems

Actually the other nite i was on the dance floor, some girl comes up and dances with me... and then after like 2 mins says "Oh your shit" and walked off ... i almost fell over laughing ... coz its soo true but at least i try.

Ahh yeh i was started off on minocycline Accutane and prednisone altogether, thats what prevented my Initial.

Cass no my hair doesnt fall out and never has.... i think its coz i'm taking fish oil supplements which puts oils into your hair preventing it from snapping or somehting.

Share this post


Link to post
Share on other sites
Cass no my hair doesnt fall out and never has.... i think its coz i'm taking fish oil supplements which puts oils into your hair preventing it from snapping or somehting.

Share this post


Link to post
Share on other sites
Guest Craigems

yeh yeh lol that. i just said snapping.

Share this post


Link to post
Share on other sites

Get Omega 3 Fish Oil - 1000Mg tabs

Providing 180mg EPa and 120 DHA!!

I get them in jars of 200 caps

Ry

Share this post


Link to post
Share on other sites
Guest Craigems

thanks guys, Hope you all get clear soon... i had a bad week this week .. couple of cysts have arisen :/

But thats coz i'm starting to come off my prednisone smile.gif so hopefully my body adjusts soon again and i get clear skin soon after i'm off the pred.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×